# SDR UIEA200800169

- Difficulty date: May 5, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 82,987 hours, 16,597 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Pin
- Part number: MS20470B524
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, SIDE CARGO DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  RETURNED TO BLOCKS PER FHB.  FOUND OUTSIDE MASTER LATCH LOCK HANDLE SHEAR PIN BROKEN.  REMOVED AND REPLACED SHEAR PIN PER AMM 52-32-06.  OPS CHECKED OKAY.
